# SDR 96ZZZX4756

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414SC
- Make and model: Cessna 182Q
- Aircraft serial: 18266352
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Balance Tube
- Condition: Chafed
- Location: Cowl Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM COWL SHOCK MOUNT WAS FOUND CHAFING AGAINST INTAKE BALANCE TUBE ON THE ENGINE.  THIS WOULD CAUSE AN INDUCTION LEAK.  SAME CONDITION NOTICED ON SEVERAL 182'S.  ACTT:  1,281 HOURS.  SHOCK MOUNT, P/N S1115-29.
